MathSciNet Relay Station
MathSciNet bibliographic data
MR1866034 (2002i:35180) 35Q55 (35B40)
Hayashi, Nakao; Naumkin, Pavel I.; Yamazaki, Yasuko Large time behavior of small solutions to subcritical derivative nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 130 (2002), no. 3, 779–789 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement